Quitting Oxycodone with Loperamide- My story begins... - Part 219

By Jungledog · Feb 25, 2015 · ·
  1. GDW,

    After cold turkey off 300 mg oxycodone plus morphine, MY experience is kratom withdraw is a non-event. I had mildly achy limbs, was cranky, and had insomnia. With oxycodone, I had horrific nausea, vomiting, diarrhea, muscle pain like I got hit by a fucking truck, tachycardia and severe, endless insomnia and anxiety. Wished for death. In my experience, a slow taper plus spread the dose interval out and one can step off kratom quite easily. Hopefully it will be your experience.

    I have used kratom in between refills for almost 2 years. I never had a weight gain issue. I wasn't using Benadryl until I stepped completely off the oxycodone. It did help with the nausea I get. Who knows! It will be cool to see what happens but I can tell you for sure my appetite is much less off the antihistamine. Do a search on medications that cause weight gain. Benadryl tops the list.

Comments

  1. marathonmel7
    JD,

    This is mind blowing to me. I can't believe a basic antihistamine causes weight gain. I wonder just how many people are suffering from this problem this very second by taking it. I've never had any weight gain problems. I lose weight a lot. I guess mostly cause I just don't eat that much nor care for food. When I was on heroin I might have eaten once a day, maybe. It was really crazy. My meds now are affecting my appetite. My guy got upset with me yesterday cause I didn't eat at all and just went to bed. I know it's not good but I just don't get hungry nor enjoy food. I like to go out to eat sometimes but I get full after a few bites and end up losing interest. All SSRI's and SNRI's except wellbutrin do not affect my weight. With wellbutrin I gained weight and got off of it cause i had a bad eating disorder at the time. Not now though. I don't binge or purge like I used to. I quit the bulimia years ago after an 11 year battle. It was prozac in fact, that got me out of it. I credit that drug to helping me stop the cycle and getting out of the army where stress was involved. But, I've always been an athlete up until now. I am very thin right now. It's not too good. I have to gain back some weight. I won't be able to until I am off these meds though.

    Anyways, I hope you make your weight loss goal. I bet it's tough. I hate obsessing over my body. I quit doing that years ago but if I was gaining weight then I'd probably go back to obsessing. As soon as I get the all clear to exercise I will go back to doing so. Hopefully that will stimulate my appetite. It's great that you're walking. I'm so proud of you and your progress. I wish I was at the same place you are. I am just sickly and ill. It's pathetic.

    Keep up the good work. I will have to withdraw again soon cause i'm on pain meds. But, I will get there when I get there. I'm not worried about it. I can withdraw off of anything really. It's just annoying and temporary. That's not what gets me really its the cravings and whatnot and the boredom and of course the back pain. Ugh. Oh well.

    Anyways, take care of yourself and don't work too hard. Hope you have a great day!
  2. mrs.badger
    I'm really surprised as well. Benadryl has been around for decades and this is the first time I heard it can cause weight gain.
To make a comment simply sign up and become a member!